MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE

APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE
Model Number CA500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy event description: when placing the clips to clamp the cystic duct: the clips remained open and failed.Consequently, the cystic duct opened, bile leaked into the abdominal cavity, the duration of the procedure was prolonged, and there was an increased risk of a post-operative abscess.The stapler was changed (to a non-automatic stapler and clip cartridges) to continue the procedure.Intervention: the stapler was changed (to a non-automatic stapler and clip cartridges) to continue the procedure.Patient status: patient is fine.

Brand Name
EPIX® UNIVERSAL CLIP APPLIER
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24901687
Report Number2027111-2026-00498
Device Sequence Number13264820
Product Code FZP
UDI-Device Identifier00607915125318
UDI-Public(01)00607915125318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA500
Device Catalogue Number101474072
Device Lot Number1549538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown